DOI QR코드

DOI QR Code

PERMEABLE VALUES AND ENERGETIC SETS IN BCK/BCI-ALGEBRAS BASED ON FUZZY POINTS

  • Song, Seok Zun (Department of Mathematics, Jeju National University) ;
  • Kim, Hee Sik (Department of Mathematics, Hanyang University) ;
  • Roh, Eun Hwan (Department of Mathematics Education, Chinju National University of Education) ;
  • Jun, Young Bae (Department of Mathematics Education, Gyeongsang National University)
  • Received : 2019.01.09
  • Accepted : 2019.04.03
  • Published : 2019.09.25

Abstract

The notions of (${\in}$, ${\in}{\vee}q$)-permeable S-value and (${\in}$, ${\in}{\vee}q$)-permeable I-value are introduced, and related properties are investigated. Relations among (${\in}$, ${\in}{\vee}q$)-fuzzy subalgebra, (${\in}$, ${\in}{\vee}q$)-fuzzy ideal, (strong) lower and (strong) upper level sets, (${\in}$, ${\in}{\vee}q$)-permeable S-value, (${\in}$, ${\in}{\vee}q$)-permeable I-value, S-energetic set, I-energetic set, right stable set and right vanished set are discussed.

Keywords

(${\in}$, ${\in}{\vee}q$)-permeable S-value;(${\in}$, ${\in}{\vee}q$)-permeable I-value;S-energetic set;I-energetic set

References

  1. S. M. Hong and Y. B. Jun, Anti fuzzy ideals in BCK-algebras, Kyungpook Math. J. 38 (1998), 145-150.
  2. Y. Huang, BCI-algebra, Science Press, Beijing, 2006.
  3. Y. B. Jun, On (${\alpha},{\beta}$)-fuzzy ideals of BCK/BCI-algebras, Sci. Math. Jpn. 60 (2004), 613-617.
  4. Y. B. Jun, On (${\alpha},{\beta}$)-fuzzy subalgebras of BCK/BCI-algebras, Bull. Korean Math. Soc. 42 (2005), 703-711. https://doi.org/10.4134/BKMS.2005.42.4.703
  5. Y. B. Jun, Fuzzy subalgebras of type (${\alpha},{\beta}$) in BCK/BCI-algebras, Kyungpook Math. J. 47 (2007), 403-410.
  6. Y. B. Jun, S. S. Ahn and E. H. Roh, Energetic subsets and permeable values with applications in BCK/BCI-algebras, Appl. Math. Sci. 7(89) (2013), 4425-4438.
  7. J. Meng and Y. B. Jun, BCK-algebras, Kyungmoonsa Co. Seoul, 1994.
  8. V. Murali, Fuzzy points of equivalent fuzzy subsets, Inform. Sci. 158 (2004) 277-288. https://doi.org/10.1016/j.ins.2003.07.008
  9. P. M. Pu and Y. M. Liu, Fuzzy topology I, Neighborhood structure of a fuzzy point and Moore-Smith convergence, J. Math. Anal. Appl. 76 (1980), 571-599. https://doi.org/10.1016/0022-247X(80)90048-7
  10. L. A. Zadeh, Fuzzy sets, Inform. Control, 8 (1965) 338-353. https://doi.org/10.1016/S0019-9958(65)90241-X